# SDR N6WA2015061004

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 31,297 hours, 22,342 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT SQUEALS.  REMOVED FOREIGN OBJECT FROM DOOR FRAME.  OPERATIONS CHECKED GOOD IAW AMM 52-21-00.
